Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Affine pavings and the enhanced nilpotent cone


Author: Carl Mautner
Journal: Proc. Amer. Math. Soc. 145 (2017), 1393-1398
MSC (2010): Primary 17B08; Secondary 20G15
DOI: https://doi.org/10.1090/proc/13329
Published electronically: October 18, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct affine pavings of Springer-type fibers over the enhanced nilpotent cone. This resolves a question of Achar-Henderson and implies the existence of perverse parity sheaves on the enhanced nilpotent cone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B08, 20G15

Retrieve articles in all journals with MSC (2010): 17B08, 20G15


Additional Information

Carl Mautner
Affiliation: Department of Mathematics, University of California, Riverside, California 92521
Email: mautner@math.ucr.edu

DOI: https://doi.org/10.1090/proc/13329
Received by editor(s): August 31, 2015
Received by editor(s) in revised form: May 19, 2016
Published electronically: October 18, 2016
Communicated by: Kailash Misra
Article copyright: © Copyright 2016 American Mathematical Society